# SDR CALA2025090908645

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,171 hours, 26,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS BATTERY PACK M1672 FAILS CAPACITY CHECK. REMOVED AND REPLACED NEW BATTERY PACK M1672 IAW AMM 33-51-06-960-805. OPS. CHECK GOOD
